# SDR UALA2013060503909

- Difficulty date: June 5, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 72,094 hours, 13,647 cycles
- Engine: Pwa PW4077
- System (JASC): 4970 · APU Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL PRESSURE INDICATION BLANK.
